MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that damage on the inner package occurred.A 16x90/9fr uni plus 75cm wallstent uni was selected for the treatment on the iliac vein.When it was unpacked for preparation, a damage was noted as there was a visible hole on the inner packaging, compromising the device sterility.The procedure was completed with another of the same device.No complications were reported, and the patient was in a stable condition.
 
Additional Manufacturer Narrative
The wallstent uni was received by the manufacturer for a device analysis.The device packaging was discarded by the customer and not returned for analysis.A visual and tactile examination identified that there was a kink in the outer sheath approximately 600mm proximal from the distal tip of the device.
 
Event or Problem Description
It was reported that damage on the inner package occurred.A 16x90/9fr uni plus 75cm wallstent uni was selected for the treatment on the iliac vein.When it was unpacked for preparation, a damage was noted as there was a visible hole on the inner packaging, compromising the device's sterility.The procedure was completed with another of the same device.No complications were reported, and the patient was in a stable condition.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18446035
Report Number2124215-2023-75215
Device Sequence Number6929886
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public08714729204053
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0030809088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight64 KG